BibTeX record: journals/fmsd/JainABF92

download as .bib file

@article{DBLP:journals/fmsd/JainABF92,
  author    = {Jawahar Jain and
               Jacob A. Abraham and
               James R. Bitner and
               Donald S. Fussell},
  title     = {Probabilistic Verification of Boolean Functions.},
  journal   = {Formal Methods in System Design},
  year      = {1992},
  volume    = {1},
  number    = {1},
  pages     = {61--115},
  url       = {http://dx.doi.org/10.1007/BF00464357},
  doi       = {10.1007/BF00464357},
  timestamp = {Wed, 03 Sep 2014 02:23:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fmsd/JainABF92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}